# SDR AALA202206247428

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 5,955 hours, 1,610 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX821962
- Condition: Failed
- Location: Zone 400 - Nac/P
- Part time: 2,343 hours, 611 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL MESSAGE CAME ON AFTER TAKEOFF.  RESERVOIR INDICATES 0 FLUID.  GEAR AND FLAPS WERE ALREADY FULLY RETRACTED. APPROXIMATELY 30 MINUTES LATER YELLOW HYDRAULIC SYSTEM RESERVOIR OVERHEAT MESSAGE CAME ON WITH THE YELLOW ELECTRIC PUMP OFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT DFW. **ORIGINAL REPORT WAS AALA202206237990**: MAINTENANCE FOUND #2 PYLON ENGINE HYDRAULIC PRESSURE LINE LEAKING DUE TO A CRACK AND REPLACED IT. MAINTENANCE ALSO REPLACED THE #2 ENGINE DRIVEN HYDRAULIC PUMP DUE TO FAILURE. (AALA202206247428) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
